# SDR USAA2012101700001

- Difficulty date: October 16, 2012
- Submitted: October 17, 2012
- Operation: Air carrier
- Aircraft: N118US
- Make and model: Airbus A320-214
- Aircraft serial: 1264
- Aircraft time: 38,017 hours, 16,932 cycles
- System (JASC): 2565 · Escape Slide
- Part: Hose
- Condition: Worn
- Location: Evac Slide
- Component: Evac Slide, Aircruisers
- Component part number: D31865111
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

2S CHECK - LEFT OVERWING ESCAPE SLIDE ENCLOSURE INFLATION HOSE WORN.  REPLACED LEFT OVERWING ESCAPE SLIDE IAW JOB CARD 26C19053012.
